I am 59 and after 4 years on this medication I have begun to experience dizzy spells, I have had a break though seizure although not full blown and panic attacks are beginning. I care for my ill mother so I cannot be dizzy, has anyone found a way of getting around this? I have changed around vitamins and other meds hoping to find a way to stop it. Some days I am fine and other days I wake up and fall into my desk like this morning from dizziness, I never know how I will feel when I wake up. Any suggestions would be appreciated.
How do you stop the dizziness caused by Levetiracetam (Keppra)?
Question posted by Wyndie on 16 March 2012
Last updated on 16 March 2012 by Anonymous
Inactive 16 March 2012
Hello Wyndie. Could you possibly beable to have a adjustment to your dose. That might help. It might be as you mentioned changing the schedule of your other drugs, but it could be a interaction from one of these medications thats causing you the dizziness. Its a problem for you that I can certainly understand especially as a caregiver to your mother. If I come up with any solid ideas, I'll add it below as a comment. Regards to you, pledge
keppra, seizures, panic disorder, levetiracetam, medication
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.